MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product id: 3889-28, lot# va17p3x, product type: lead.(b)(4).
 
Event or Problem Description
A healthcare professional (hcp) reported via manufacturer representative (rep) that she was in the operating room (o.R) on the morning of the call.The rep stated the hcp decided to remove the old advanced evaluation lead and re-implant a new lead.The rep reported during the trial, the patient pulled on their lead.The rep noted the hcp implanted for a new lead and the patient was doing fine.There were no symptoms reported.Additional information from the rep reported the patient had completed an advanced evaluation and had the permanent device implanted on (b)(6) 2016.It was noted the patient had bi-lateral implants.The indication for use is unknown.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6174419
Report Number3004593495-2016-00578
Device Sequence Number10991513
Product Code EZW
UDI-Device Identifier00643169567764
UDI-Public00643169567764
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2016
Supplement Date Received by Manufacturer11/22/2016
Initial Report FDA Received Date12/14/2016
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR